MAUDE Adverse Event Report: COVIDIEN N-C CONN TUBE 7MM X3.7M; TUBING, NONINVASIVE

COVIDIEN N-C CONN TUBE 7MM X3.7M; TUBING, NONINVASIVE
Model Number 8888301721
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.  if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
Customer reports: before use, two of the sure grip part of the tubing fell off.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.The device was manufactured on june 21, 2020.One suction tube with lot number 2016826964 was received at the manufacturing site for evaluation.A visual inspection was performed, and the reported issue was confirmed; the sure grip connecter was found to be detached and missing solvent was observed.A gemba walk was performed in the manufacturing area with the multifunctional team (quality, manufacturing, and engineering); and it was determined that the potential root cause for the missing adhesive causing the reported issue was due to a variation in the sensor that detects and alarms the system.When the application of adhesive is performed, the sensor inspects for the correct amount of adhesive.If this sensor has variation, then missing solvent could occur.Based on the most probable root cause, the failure mode originated during the automatic assembly process.The current assembly process is done manually and there is no evidence of solvent application failure at this time in the current process.If the process returns to an automatic assembly, a confirmation run of the process conditions will be carried out.A corrective action is not applicable at this time as the process has been changed.Functional testing and visual inspections are being performed according to our current quality standards and inspection procedures.This complaint will be used for tracking and trending purposes.

Brand Name
N-C CONN TUBE 7MM X3.7M
Common Device Name
TUBING, NONINVASIVE
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key11812311
Report Number9612030-2021-02893
Device Sequence Number1388312
Product Code GAZ
UDI-Device Identifier10884527019717
UDI-Public10884527019717
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8888301721
Device Catalogue Number8888301721
Device Lot Number2016826964
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/10/2021
Supplement Date Received by Manufacturer05/10/2021
Initial Report FDA Received Date05/12/2021
Supplement Report FDA Received Date08/20/2021
Patient Sequence Number1